# SDR 02FDEA00770

- Difficulty date: October 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,149 hours, 24,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1352 T-CHORD AFT FLANGE IS WORN IN SEVERAL LOCATIONS FROM 3-9 O'CLOCK AND KNIFE EDGED AT 5 O'CLOCK.  R&R BS 1352 T-CHORD PER SRM 51-30-2.
